# SDR AALA201511249018

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 32,672 hours, 14,670 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF BRAKE TEMP RT WHEEL 3 380C, 310C.  LT WHEELS 10C, UPON ROTATION IT WAS NOTICEABLE THAT A BRAKE WAS DRAGGING.  ACFT LANDED & TAXIED OFF THE RUNWAY WHERE FIRE TRUCKS MET THE ACFT TO CHECK FOR HOT BRAKES.  NO ISSUES WERE NOTED & THE ACFT TAXIED TO THE GATE.  PERFORMED TSM TASK 32-42-00-810, CHECKED AVERAGE TEMP BETWEEN LT & RT GEARS, INSPECTED BRAKES & OPERATIONAL CHECKED IAW AMM 32-42-27-210 WITH NO DEFECTS NOTED.
